staple
With cedram.org

Search the site


Year 1991


A. Campillo; C. Marijuan
Higher order relations for a numerical semigroup
Vol. 3 no. 2 (1991), p. 249-260 Details
M. Perret
Nombre maximum de points rationnels d'une courbe sur un corps fini
Vol. 3 no. 2 (1991), p. 261-274 Details
Barry Green
Recent results in the theory of constant reductions
Vol. 3 no. 2 (1991), p. 275-310 Details
Y.-F. S. Pétermann
Oscillations d'un terme d'erreur lié à la fonction totient de Jordan
Vol. 3 no. 2 (1991), p. 311-335 Details
Rached Mneimné; Frédéric Testard
On products of singular elements
Vol. 3 no. 2 (1991), p. 337-350 Details
Henri Cohen; Francisco Diaz Y Diaz
A polynomial reduction algorithm
Vol. 3 no. 2 (1991), p. 351-360 Details
J. Pomykała
On the greatest prime divisor of quadratic sequences
Vol. 3 no. 2 (1991), p. 361-375 Details
Volker Kessler
On the minimum of the unit lattice
Vol. 3 no. 2 (1991), p. 377-380 Details
Michel Olivier
Corps sextiques primitifs (IV)
Vol. 3 no. 2 (1991), p. 381-404 Details
Harm Voskuil
Non archimedean Hopf surfaces
Vol. 3 no. 2 (1991), p. 405-466 Details
Michel Waldschmidt
Erratum «Nouvelles méthodes pour minorer des combinaisons linéaires de logarithmes de nombres algébriques»
Vol. 3 no. 2 (1991), p. 467-467 Details
L. Habsieger
Représentations des groupes et identités polynomiales
Vol. 3 no. 1 (1991), p. 1-11 Details
Roland Gillard
Remarques sur l'invariant mu d'Iwasawa dans le cas CM
Vol. 3 no. 1 (1991), p. 13-26 Details
P. Llorente; E. Nart; N. Vila
Decomposition of primes in number fields defined by trinomials
Vol. 3 no. 1 (1991), p. 27-41 Details
P. Erdös; J. O. Shallit
New bounds on the length of finite pierce and Engel series
Vol. 3 no. 1 (1991), p. 43-53 Details
P. Erdös; J.-L. Nicolas; A. Sárkozy
Sommes de sous-ensembles
Vol. 3 no. 1 (1991), p. 55-72 Details
D. Burns
On the Galois structure of the square root of the codifferent
Vol. 3 no. 1 (1991), p. 73-92 Details
Nils-Peter Skoruppa
Heegner cycles, modular forms and jacobi forms
Vol. 3 no. 1 (1991), p. 93-116 Details
Hassan Oukhaba; Gilles Robert
Étude d'un idéal particulier, d'indice fini dans le carré de l'idéal d'augmentation, associé à un caractère de Dirichlet d'un groupe fini
Vol. 3 no. 1 (1991), p. 117-127 Details
Michel Waldschmidt
Nouvelles méthodes pour minorer des combinaisons linéaires de logarithmes de nombres algébriques
Vol. 3 no. 1 (1991), p. 129-185 Details
Dimitrios Poulakis
Solutions entières de l'équation $Y^m = f(X)$
Vol. 3 no. 1 (1991), p. 187-199 Details
Michel Olivier
Corps sextiques contenant un corps cubique (III)
Vol. 3 no. 1 (1991), p. 201-245 Details
B. Kahn
Erratum. Quelques remarques sur le $u$-invariant
Vol. 3 no. 1 (1991), p. 247-247 Details